Euclid's algorithm in pure quartic fields (英文)

Egami Shigeki, Shigeki Egami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)379-385
JournalTokyo J. Math
Volume2
Publication statusPublished - 1979 Jan 1

Cite this

Shigeki, E., & Egami, S. (1979). Euclid's algorithm in pure quartic fields (英文). Tokyo J. Math, 2, 379-385.

Euclid's algorithm in pure quartic fields (英文). / Shigeki, Egami; Egami, Shigeki.

In: Tokyo J. Math, Vol. 2, 01.01.1979, p. 379-385.

Research output: Contribution to journalArticle

Shigeki, E & Egami, S 1979, 'Euclid's algorithm in pure quartic fields (英文)', Tokyo J. Math, vol. 2, pp. 379-385.
Shigeki E, Egami S. Euclid's algorithm in pure quartic fields (英文). Tokyo J. Math. 1979 Jan 1;2:379-385.
Shigeki, Egami ; Egami, Shigeki. / Euclid's algorithm in pure quartic fields (英文). In: Tokyo J. Math. 1979 ; Vol. 2. pp. 379-385.
@article{ccddbc4caebe47d6ba25406ac7ac14b1,
title = "Euclid's algorithm in pure quartic fields (英文)",
author = "Egami Shigeki and Shigeki Egami",
year = "1979",
month = "1",
day = "1",
language = "English",
volume = "2",
pages = "379--385",
journal = "Tokyo J. Math",

}

TY - JOUR

T1 - Euclid's algorithm in pure quartic fields (英文)

AU - Shigeki, Egami

AU - Egami, Shigeki

PY - 1979/1/1

Y1 - 1979/1/1

M3 - Article

VL - 2

SP - 379

EP - 385

JO - Tokyo J. Math

JF - Tokyo J. Math

ER -